# SDR ARWA9606057

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fillet
- Condition: Broken
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT HAS LEVEL 2 CORROSION AT STA 940, RT UPPER PART, ALONG WITH BROKEN FILLET.  REPAIRED AREA ACCORDING TO DACO ROD SKETCH NR 96-05-20-003.
